# SDR DXTA200601790

- Difficulty date: December 8, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,748 hours, 3,708 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR SEEMED TO RETRACT NORMALLY, BUT UNLOCK LIGHT REMANED ILLUMINATED. STAB MISCOMPARE + HYD PRESS LIGHT ALSO ON AFTER 30 SECONDS. ALL INDICATIONS NORMAL ONCE GEAR RETURNED TO DOWN + LOCKED POSITION. ADJUSTED LT AND RT MAIN GEAR UPLOCK SWITCHES IAW MM CH 32-30-00. OPS CHECK GOOD.
